# SDR RRXA10692

- Difficulty date: July 28, 2000
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N68042
- Make and model: Doug DC-10-10F
- Aircraft serial: 46901
- Aircraft time: 87,870 hours, 30,853 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NEA601319
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT FOUND CRACK DAMAGE TO RT FUSELAGE SKIN AT STA 1154 - 1160.  DAMAGE EXCEEDED LIMITATIONS IAW DC-10 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-10 SRM 51-21-01.  FABRICATED REPAIR AND INSTALLED IAW DC-10 EA 10-5331-22-A07A1.
